# SDR SIMA20140318004

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,520 hours, 24,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR HARD TO OPEN.  ADJUSTED MAIN DOOR SIDE HINGE BY INSERTING WASHER IN TO DOOR FRAME LOWER SUPPORT IAW ETN EM-52-013R1.
